# SDR YENA2022031100158

- Difficulty date: January 23, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 78 hours, 2,940 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE CONTINUITY FITTING LH SIDE, CRACK LENGTH IS 0.200 INCH IN COCKPIT (1 EA); REF AEROMAN N/R 2021-491504, ACCOMPLISHED THE REPAIR  IN ACCORDANCE WITH AEROMAN EA 53-0564-21 REV O (COVER PLUS PARTS 1 AND 2) AND  AIRBUS RDAF 80981867/003/2021#A AND EC A21-1328-01, AND R53112919 MAJOR REPAIR
